Journal of the Mathematical Society of Japan

Conjectures sur le spectre résiduel

Colette MOEGLIN

Full-text: Open access

Abstract

The problem discussed in that paper is to find a characterization on the Arthur's conjectural parameters for the representations occuring in the residual spectrum for a classical group. Only conjectures are given but it is proved that the global conjectures can be reduced to very natural local conjectures, in the case of cohomological square integrable automorphic forms.

Article information

Source
J. Math. Soc. Japan Volume 53, Number 2 (2001), 395-427.

Dates
First available in Project Euclid: 9 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1213023464

Digital Object Identifier
doi:10.2969/jmsj/05320395

Mathematical Reviews number (MathSciNet)
MR1815141

Zentralblatt MATH identifier
1035.11021

Subjects
Primary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields 11S40: Zeta functions and $L$-functions [See also 11M41, 19F27] 11R39: Langlands-Weil conjectures, nonabelian class field theory [See also 11Fxx, 22E55] 22E55: Representations of Lie and linear algebraic groups over global fields and adèle rings [See also 20G05]

Keywords
residual spectrum for classical groups Arthur's parameters intertwining operators parabolic induction residues of Eisenstein series cohomological automorphic forms

Citation

MOEGLIN, Colette. Conjectures sur le spectre résiduel. J. Math. Soc. Japan 53 (2001), no. 2, 395--427. doi:10.2969/jmsj/05320395. http://projecteuclid.org/euclid.jmsj/1213023464.


Export citation